# SDR KCSA111273

- Difficulty date: November 11, 2011
- Submitted: November 12, 2011
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 74,126 hours, 9,756 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Repair
- Condition: Damaged
- Location: Nr 3 Plyon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON LT SIDE, PREV REPAIR DAMAGED BETWEEN NAC STA 204 - 236.
